- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (3)
- Authors
- Pochekutov, Dmitry Yu.
- Contact information
- Pochekutov, Dmitry Yu.: Siberian Federal University Krasnoyarsk, Russian Federation; OCRID: 0000-0002-4545-2129
- Keywords
- diagonals of Laurent series; hyperplane amoeba; logarithmic Gauss mapping; zero pinch; monodromy
- Abstract
We describe branch points of complete q-diagonals of Laurent series for rational functions in several complex variables in terms of the logarithmic Gauss mapping. The sufficient condition of non-algebraicity of such a diagonal is proven
- Pages
- 360–368
- DOI
- 10.17516/1997-1397-2021-14-3-360-368
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/140056
Journal of Siberian Federal University. Mathematics & Physics / Analytic Continuation of Diagonals of Laurent Series for Rational Functions
Full text (.pdf)